# SDR ASOA2012101802375

- Difficulty date: October 15, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 19,893 hours, 18,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE, CRACKED.  UPON FURTHER INVESTIGATION FOUND PREVIOUS REPAIR IAW REO 601R-52-11-513, REV A.  R & R -1 REPAIR ANGLE REF REO 601R-52-11-513, REV A.
